A note on the existence of positive solutions of one-dimensional $p$-Laplacian boundary value problems
Applications of Mathematics, Tome 55 (2010) no. 3, pp. 241-264
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
This paper is concerned with the existence of positive solutions of a multi-point boundary value problem for higher-order differential equation with one-dimensional $p$-Laplacian. Examples are presented to illustrate the main results. The result in this paper generalizes those in existing papers.
This paper is concerned with the existence of positive solutions of a multi-point boundary value problem for higher-order differential equation with one-dimensional $p$-Laplacian. Examples are presented to illustrate the main results. The result in this paper generalizes those in existing papers.
DOI :
10.1007/s10492-010-0010-z
Classification :
34B10, 34B15, 34B18, 35B10
Keywords: one-dimension $p$-Laplacian differential equation; nonlocal boundary value problem; positive solution; fixed-point theorem
Keywords: one-dimension $p$-Laplacian differential equation; nonlocal boundary value problem; positive solution; fixed-point theorem
@article{10_1007_s10492_010_0010_z,
author = {Liu, Yuji},
title = {A note on the existence of positive solutions of one-dimensional $p${-Laplacian} boundary value problems},
journal = {Applications of Mathematics},
pages = {241--264},
year = {2010},
volume = {55},
number = {3},
doi = {10.1007/s10492-010-0010-z},
mrnumber = {2657836},
zbl = {1224.34070},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-010-0010-z/}
}
TY - JOUR AU - Liu, Yuji TI - A note on the existence of positive solutions of one-dimensional $p$-Laplacian boundary value problems JO - Applications of Mathematics PY - 2010 SP - 241 EP - 264 VL - 55 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-010-0010-z/ DO - 10.1007/s10492-010-0010-z LA - en ID - 10_1007_s10492_010_0010_z ER -
%0 Journal Article %A Liu, Yuji %T A note on the existence of positive solutions of one-dimensional $p$-Laplacian boundary value problems %J Applications of Mathematics %D 2010 %P 241-264 %V 55 %N 3 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-010-0010-z/ %R 10.1007/s10492-010-0010-z %G en %F 10_1007_s10492_010_0010_z
Liu, Yuji. A note on the existence of positive solutions of one-dimensional $p$-Laplacian boundary value problems. Applications of Mathematics, Tome 55 (2010) no. 3, pp. 241-264. doi: 10.1007/s10492-010-0010-z
Cité par Sources :